Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 162, NWS Quad Cities, IA

September 21, 2010Benton County, Linn County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 21, 2010, 12:55 PM CDT for Benton County, Linn County, Iowa. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 21, 2010, 12:55 PM CDT (17:55 UTC)
Expired
Sep 21, 2010, 1:49 PM CDT
In force
54 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Benton County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 116 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:40 AM CDT, 9 hours 15 minutes earlier.

Area forecast discussion, Sep 21, 3:40 AM CDT, 9 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CDT TUE SEP 21 2010

.SYNOPSIS...
SUMMERTIME AIRMASS IN PLACE OVER THE CWFA THIS MORNING. A COLD FRONT
EXTENDED FROM NW KS NORTHEAST THROUGH NW IA AND ERN MN WITH
WIDESPREAD TSRA OCCURRING ONLY THE FRONT.  FURTHER EAST STRONG SLY
FLOW WAS KEEPING TEMPERATURES QUITE MILD FOR A LATE SEPTEMBER NIGHT
WITH LOW 70S COMMON ACROSS THE CWFA. MID TO UPPER 60 DEWPOINTS ALSO
COVERED THE REGION.   ON THE 00Z UPPER AIR ANALYSIS THE UPPER RIDGE
HAS MOVED EAST INTO THE GREAT LAKES WITH BROAD TROFFING IN PLACE
FROM THE HIGH PLAINS WEST THROUGH THE PACIFIC COAST.  S/W/S WERE
EMBEDDED IN THE TROFF OVER THE NRN HIGH PLAINS AND ALSO OVER THE
GREAT BASINS.  MOIST SLY H8 FLOW PRECEDED THE UPPER TROF AND WAS
FEEDING 12 TO 16C DEWPOINTS INTO THE CONVECTION ONGOING OVER THE
PLAINS AND NORTH CENTRAL U.S.

&&

.SHORT TERM...TODAY AND TONIGHT...
MODELS ARE CONSISTENT IN STALLING THE FRONT OVER IA/NRN IL BY THIS
EVENING AS IT STARTS TO LINE UP WITH THE MID LEVEL FLOW AND WITH THE
APPROACH OF THE NRN PLAINS/CENTRAL ROCKIES S/W THIS AFTERNOON.
EXPECT TSRA CURRENTLY OVER NW IA TO DROP SE INTO THE NWRN CWFA THIS
MORNING AND THEN ACROSS THE REST OF THE AREA THIS AFTERNOON.  AREA
IS OUTLOOKED BY SPC WITH A SLIGHT RISK FOR SEVERE STORMS WHICH LOOKS
REASONABLE CONSIDERING THE HIGH CAPE EXPECTED AHEAD OF THE FRONT
THIS AFTERNOON AND WITH MARGINAL DEEP LAYER SHEAR.  THE MAIN THREAT
MAY BE DAMAGING WINDS WITH THE HAIL THREAT LIMITED TO INITIAL STORM
DEVELOPMENT THIS AFTERNOON/EARLY THIS EVENING SINCE MODELS SOUNDING
SATURATE THE COLUMN QUICKLY AND WITH WBZ/S IN EXCESS OF 11KFT.
THERE IS ALSO A POTENTIAL FOR LOCALLY HEAVY RAINS ESPECIALLY TONIGHT
WITH THE BOUNDARY STALLED OVER THE AREA AND MODELS SHOWING THE
VEERING LLJ CONTINUING TO FEED HIGHER H8 DEWPOINTS INTO SE IA/NE
MO.  THERE IS SOME UNCERTAINTY IN PLACEMENT OF HEAVY RAIN THREAT FOR
TONIGHT.  MODEL QPF SUGGEST SRN IA/NRN MO BUT  LOW LEVEL FORCING AND
UPPER DIVERGENCE SUGGESTS THE THREAT MAY BE FURTHER NORTH.
CONSIDERED ISSUING A FLASH FLOOD WATCH FOR THE SRN CWFA FOR
TONIGHT...BUT HELD OFF DUE TO THE UNCERTAINTY.  TEMPS TO REMAIN
QUITE WARM TODAY ESPECIALLY CENTRAL AND SOUTH WITH HIGHS JUST A
LITTLE COOLER THAN YDA/S HIGHS.  SINCE THE BOUNDARY WILL STILL BE
OVER THE AREA TONIGHT AND WITH EXTENSIVE CLOUD COVER FROM THE
CONVECTION LOW SHOULD STAY IN THE 60S OVER MOST OF THE AREA. ..DLF..

.LONG TERM...WEDNESDAY THROUGH MONDAY...
FORECAST FOCUS IS ON TEMPERATURES AND RAIN CHANCES LATE WED THROUGH
FRI AS ACTIVE BOUNDARIES CONTINUE TO INTERACT WITH THE WARM AND VERY
MOIST AIRMASS FEEDING INTO THE REGION.

CHALLENGE WED WILL BE LOCATION OF THE FRONT...THAT IS GENERALLY
DEPICTED STALLED S-SW TO E-NE ACROSS THE FORECAST AREA WITH AN
ON-GOING DECAYING MCS IN THE MORNING. THIS FRONT SHOULD THEN LIFT
BACK NORTH DURING THE DAY AS THE NEXT CYCLONE DEVELOPS IN THE PLAINS
IN RESPONSE TO THE NEXT UPPER SHORTWAVE LIFTING OUT OF THE SW. GFS
REMAINS SLOWEST WITH THIS NORTHWARD RETREAT AND HAVE KEPT FORECAST
CLOSER TO THE NAM AND ECMWF THAT LIFT THE BOUNDARY ALONG OR NORTH OF
THE HIGHWAY 20 CORRIDOR BY AFTERNOON. THIS SHOULD BATHE THE ENTIRE
AREA IN THE WARM...MOIST AIRMASS WITH HIGHS GENERALLY IN THE 80S.
THE WARM AIR ADVECTION WILL ALSO SPREAD H7 TEMPERATURES OF 8 TO 10
DEG C ACROSS IA BY AFTERNOON...EFFECTIVELY CAPPING ANY THUNDERSTORM
DEVELOPMENT DURING THE DAY. WILL...HOWEVER...CONTINUE WITH LOW
CHANCE POPS FOR THUNDERSTORMS THROUGH THE DAY...MAINLY TO ACCOUNT
FOR ANY LINGERING ACTIVITY IN THE MORNING.

WED NIGHT...THE SURFACE WARM FRONT WILL BE WELL NORTH OF THE
FORECAST AREA WITH THE LOW LEVEL JET AND BULK OF UPPER LEVEL
SHORTWAVE FORCING FAVORING MCS DEVELOPMENT WELL TO THE NW OF THE
FORECAST AREA. HOWEVER...THERE IS A SUGGESTION OF A WEAKER WING OF
WARM ADVECTION AND H8 CONVERGENCE ON THE SLOWLY VEERING 40 PLUS KT
H8 JET DEVELOPING OVER THE FORECAST AREA AND WILL MAINTAIN CHANCE
POPS FOR ELEVATED CONVECTION.

THU AND THU NIGHT...SURFACE CYCLONE TRACKS FROM THE CENTRAL PLAINS
NORTHEAST INTO THE UPPER GREAT LAKES...DRIVING THE COLD FRONT SE
THROUGH THE LOCAL AREA THU NIGHT. WITH CONSENSUS TIMING SHOWING AN
OVERNIGHT FROPA AND CAPPING H7 OVER THE AREA DURING THE DAY
THU...HAVE LOWERED THU AFTERNOON THUNDERSTORM CHANCES AND CONFINED
POPS TO THE NW. IN THE BREEZY PREFRONTAL WARM SECTOR...TEMPERATURES
SHOULD AGAIN SOAR WELL INTO THE 80S. OVERNIGHT...KEPT LIKELY POPS
ACROSS THE AREA WITH WIDESPREAD QPF IN THE QUARTER TO HALF INCH
RANGE LIKELY ON THE CONSERVATIVE SIDE GIVEN THE AXIS OF PW OF NEARLY
200 PERCENT OF NORMAL SHOWN BY THE GFS OVER THE AREA.

FRI STILL LOOKS MUCH COOLER FOLLOWING THE STRONG FROPA AND LOWERED
HIGHS SOME WITH BRISK COLD ADVECTION NW WINDS HOLDING TEMPERATURES
IN THE 60S AND 70S. OVER THE WEEKEND...THE GFS AND ECMWF HAVE
TRENDED TOWARD A MORE SIMILAR SOLUTION WITH A DEEP UPPER LOW
DEVELOPING OVER THE OHIO VALLEY...WHICH IS A SIGNIFICANT DEPARTURE
FOR EACH MODEL FROM EARLIER RUNS. THIS STILL FAVORS A SOMEWHAT COOL
AND UNSETTLED PATTERN FOR THE WEEKEND AND NO CHANGES MADE TO THE
FORECAST BEYOND FRI.
..SHEETS..
&&

.AVIATION...
TSRA SHOULD IMPACT ALL TAF SITES FROM THIS AFTERNOON INTO TONIGHT.
INITIAL ONSET OF TSRA THIS AFTERNOON IS COVERED WITH A VCTS AT ALL
LOCATIONS.  TEMPOS WERE USED FOR THIS EVENING TO COVER THE PERIOD
WHEN COVERAGE SHOULD BE THE GREATEST.  THE AREA IS OUTLOOKED FOR
SEVERE TSRA WITH THE MOSTLY LIKELY THREAT BEING DAMAGING WINDS.
EXPECT IFR/LIFR CONDITIONS WITH THE STRONGEST STORMS.  COVERAGE OF
TSRA TO DECREASE AFTER MIDNIGHT.
..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF/SHEETS
Hazardous weather outlook, Sep 21, 5:10 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 AM CDT TUE SEP 21 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-221015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
510 AM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL SPREAD INTO EAST CENTRAL IOWA BY LATE THIS
MORNING AND OVER THE REST OF THE AREA DURING THE AFTERNOON AND
WILL CONTINUE THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS
COULD BE SEVERE ESPECIALLY LATE THIS AFTERNOON AND THIS EVENING.
THE PRIMARY THREAT WILL BE DAMAGING THUNDERSTORMS WINDS...BUT
LARGE HAIL COULD ALSO OCCUR THIS AFTERNOON.

THE THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINS MAINLY
THIS EVENING...ESPECIALLY SOUTH OF INTERSTATE 80. WIDESPREAD
AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE. THE RUNOFF FROM THE HEAVY RAINS COULD CAUSE SOME MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FRONTAL BOUNDARY LINGERING OVER THE REGION WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT FROM WEDNESDAY THROUGH THURSDAY NIGHT.
ON WEDNESDAY...THERE IS A LOW POTENTIAL FOR SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WIND. THIS RISK IS GREATEST IN THE LATE AFTERNOON
AND EVENING HOURS NORTHWEST OF A LINE FROM MANCHESTER TO
MARENGO...WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK.

THURSDAY AND THURSDAY NIGHT...ISOLATED THUNDERSTORMS ARE POSSIBLE
THURSDAY WITH MORE WIDESPREAD THUNDERSTORMS LIKELY THURSDAY NIGHT
WITH THE PASSAGE OF A COLD FRONT. SOME 0F THE STORMS OVERNIGHT
THURSDAY MAY BE CAPABLE OF PRODUCING WIND GUSTS OVER 50 MPH.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH STORMS
THURSDAY NIGHT. LOCAL RAINFALL AMOUNTS AS HIGH AS 1 TO 3 INCHES MAY
RESULT IN MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.
ALSO REPORTS OF RAINFALL IN EXCESS OF 1 INCH WOULD BE APPRECIATED.

In the hours before

Special weather statement, Sep 21, 9:21 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 AM CDT TUE SEP 21 2010

IAZ040-211515-
BUCHANAN-
921 AM CDT TUE SEP 21 2010

...LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HAZLETON TO 10 MILES WEST OF JESUP...MOVING EAST NORTHEAST AT 45 MPH.

* THUNDERSTORMS WILL BE NEAR...
  JESUP AROUND 925 AM CDT...
  AURORA AROUND 930 AM CDT...
  INDEPENDENCE AROUND 935 AM CDT...
  LAMONT AROUND 940 AM CDT...
  ROWLEY AROUND 945 AM CDT...
  WINTHROP AND QUASQUETON AROUND 950 AM CDT...

ONE HALF INCH DIAMETER HAIL...STRONG GUSTY WINDS IN EXCESS OF 35 MPH
AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THIS LINE OF STORMS.
SOME LOCATIONS WILL SEE REPEATED THUNDERSTORM ACTIVITY RESULTING IN
LOCALIZED RAINFALL IN EXCESS OF AN INCH... WHICH WILL PRODUCE PONDING
OF WATER ON ROADS AND IN LOW-LYING AREAS.

IF YOU HEAR THUNDER... MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

LAT...LON 4237 9161 4235 9207 4246 9207 4247 9209
      4264 9208 4265 9161
TIME...MOT...LOC 1417Z 269DEG 37KT 4257 9194 4245 9221
Local storm report, Sep 21, 9:42 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 AM CDT TUE SEP 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     HAIL             ESE JESUP               42.47N 92.06W
09/21/2010  E0.25 INCH       BUCHANAN           IA   TRAINED SPOTTER

            SMALL HAIL AND VERY HEAVY RAIN

&&

TAS
Special weather statement, Sep 21, 9:57 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 AM CDT TUE SEP 21 2010

IAZ040-041-211600-
BUCHANAN-DELAWARE-
957 AM CDT TUE SEP 21 2010

...STRONG THUNDERSTORM WITH GUSTY WINDS AND SMALL HAIL...

AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF AURORA...OR NEAR
INDEPENDENCE...MOVING NORTHEAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  AURORA AROUND 1000 AM CDT...
  LAMONT AROUND 1005 AM CDT...
  DUNDEE AROUND 1010 AM CDT...

PEA TO PENNY SIZE HAIL...STRONG GUSTY WINDS IN EXCESS OF 35 MPH AND
BRIEF TORRENTIAL RAIN CAN BE EXPECTED WITH THIS STORM.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

LAT...LON 4258 9151 4246 9192 4260 9196 4265 9182
      4265 9155
TIME...MOT...LOC 1455Z 249DEG 35KT 4255 9181
Special weather statement, Sep 21, 11:07 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1107 AM CDT TUE SEP 21 2010

IAZ040-041-211730-
BUCHANAN-DELAWARE-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER
1107 AM CDT TUE SEP 21 2010

...LINE OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHWEST OF
INDEPENDENCE TO WINTHROP TO NORTH OF MANCHESTER. THE LINE WAS MOVING
SLOWLY EAST WITH THE INDIVIDUAL STORMS MOVING NORTHEAST AT 35 MPH.
THE MAIN THREAT WILL BE LOCALLY VERY HEAVY RAIN AMOUNTS IN EXCESS
OF 1 TO 1.5 INCHES AS STORMS MOVE OVER THE SAME AREAS REPEATEDLY
FROM NEAR INDEPENDENCE TO MANCHESTER. THIS WILL RESULT IN PONDING
WATER ON ROADS AND FLOODING OF SMALL STREAMS...CREEKS AND LOW-LYING
AREAS. IN ADDITION... THE STRONGEST STORMS WILL PRODUCE GUSTY WINDS
OF 30 TO 40 MPH AND SMALL HAIL.
Special weather statement, Sep 21, 12:41 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1241 PM CDT TUE SEP 21 2010

IAZ051-052-211900-
BENTON-LINN-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS
1241 PM CDT TUE SEP 21 2010

...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN AND GUSTY WINDS...

AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM NEAR VINTON... TO NEWHALL...
BLAIRSTOWN AND BELLE PLAINE... MOVING NORTHEAST AT 40 MPH.
THIS ACTIVITY WILL OVERSPREAD MUCH OF NORTHERN AND WESTERN LINN
COUNTY THROUGH 2 PM. THE STORMS WILL BRING PERIODS OF VERY HEAVY
RAIN WITH AMOUNTS IN EXCESS OF A HALF INCH OCCURRING IN LESS THAN
30 MINUTES. SOME AREAS WILL SEE REPEATED DEVELOPMENT WHICH WILL
RESULT IN LOCALIZED HIGHER AMOUNTS OF 1 TO 2 INCHES. THIS WILL
RESULT IN PONDING OF WATER ON ROADS AND FLOODING SMALL
STREAMS...CREEKS AND LOW-LYING AREAS. IN ADDITION... THE
STRONGEST STORMS WILL PRODUCE GUSTY WINDS OF 30 TO 40 MPH AND
PEA TO PENNY SIZE HAIL.

IF YOU HEAR THUNDER...MOVE IMMEDIATELY TO A STURDY BUILDING OR
CAR UNTIL THE STORM HAS PASSED.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 9:21 AM CDTSpecial Weather StatementDVNBuchanan54 min
Sep 21, 9:57 AM CDTSpecial Weather StatementDVNBuchanan63 min
Sep 21, 1:36 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn54 min
Sep 21, 1:40 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones65 min
Sep 21, 2:04 PM CDTSpecial Weather StatementDVNBenton, Linn56 min
Sep 21, 2:08 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque45 min
Sep 21, 2:31 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Muscatine43 min
Sep 21, 2:59 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Louisa, Muscatine, Scott61 min
Sep 21, 3:09 PM CDTSevere Thunderstorm WarningDVNClinton, Scott39 min
Sep 21, 3:18 PM CDTSevere Thunderstorm WarningDVNScott57 min
Sep 21, 3:25 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Lee, Louisa, Van Buren13 hr
Sep 21, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson50 min
Sep 21, 2:36 PM CDTSevere Thunderstorm WarningDVNJo Daviess54 min
Sep 21, 3:07 PM CDTSpecial Weather StatementDVNPutnam53 min
Sep 21, 3:12 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson63 min
Sep 21, 4:06 PM CDTSpecial Weather StatementDVNBureau, Henry54 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.